advertisement
Question
Posted by: Lerato | 2004/03/11

Rush before menstruration

I am 27years I have been to the Gynae Because every single month a week before my period i get annoying rash all over my face and he prescribed Ginette 35 and Doxyca 100 does Ginnete 35 work as a contractive currently i am on triphasals must i change to Ginnete 35 because i must use the Ginette 35 for two months

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Ginette is a contraceptive, as well as helping with acne. So you can stop the Triphasil and change to Ginette. Remember to use extra protection for two weeks when you change over.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: janine | 2004/03/11

Ginnete is the generic for Diane, and that is definetaly a contracepitve!!

Reply to janine
Posted by: huh? | 2004/03/11

Do ask your gynae these questions when you see him/her... that's what they're there for, you know. You pay them to give you advice, don't be shy.

First find out if Ginnete 35 is a contraceptive - from any pharmacist. Then replace the Triphasil with it for the two months if it is. Otherwise, keep on taking your Triphasil.

About Triphasil ... don't you want to try another pill? I know lots of women, myself included, who have experienced problems on Triphasil. What about Minulette?

Reply to huh?

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement